Hello, i'm new to this forum. I REALLY need some good advice because this is starting to stress me out alot and im to shy to go to the doc. btw, Im not sexually active.

For awhile ive been getting this wierd discoloration that starts on my balls and then moves up my shaft. As the days go by the discolored skin starts getting real rubbery and then starts to feel "tuff". A day or so after this begins it starts to itch REAL bad(with a small odor) and then if i scratch it, it starts peeling and once the peeled area heels it will keep itching again. Now i have tried lotrimin ultra twice and it went away while using the full tube but then a week or two later(after lotrimin was gone) it will come back just as powerful. So, do i even have jock itch? Is this something worse? Should i keep using new tubes of lotrimin ultra?(already used 2) Should i use something else? I am going insane from this. ANY info would be highly appreciated.